Strathprints logo
Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Population dynamical behavior of Lotka-Volterra system under regime switching

Li, X. and Jiang, D. and Mao, X. and , National Natural Science Foundation of China (Funder) and , Royal Society of Edinburgh (Funder) (2009) Population dynamical behavior of Lotka-Volterra system under regime switching. Journal of Computational and Applied Mathematics, 232 (2). pp. 427-448. ISSN 0377-0427

[img]
Preview
PDF (strathprints014033.pdf)
Download (257Kb) | Preview

    Abstract

    In this paper, we investigate a Lotka-Volterra system under regime switching dx(t) = diag(x1(t); : : : ; xn(t))[(b(r(t)) + A(r(t))x(t))dt + (r(t))dB(t)]; where B(t) is a standard Brownian motion. The aim here is to nd out what happens under regime switching. We rst obtain the sucient conditions for the existence of global positive solutions, stochastic permanence, extinction. We nd out that both stochastic permanence and extinction have close relationships with the stationary probability distribution of the Morkov chain. The limit of the average in time of the sample path of the solution is then estimated by two constants related to the stationary distribution and the coecients. Finally, the main results are illustrated by several examples.

    Item type: Article
    ID code: 14033
    Keywords: brownian motion, stochastic differential equation, generalized It^o's formula, markov chain, stochastic permanence., Mathematics, Computational Mathematics, Applied Mathematics
    Subjects: Science > Mathematics
    Department: Faculty of Science > Mathematics and Statistics
    Related URLs:
      Depositing user: Mrs Carolynne Westwood
      Date Deposited: 11 Jan 2010 16:39
      Last modified: 04 Sep 2014 23:59
      URI: http://strathprints.strath.ac.uk/id/eprint/14033

      Actions (login required)

      View Item

      Fulltext Downloads: